Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Topological properties of subanalytic sets


Author: Robert M. Hardt
Journal: Trans. Amer. Math. Soc. 211 (1975), 57-70
MSC: Primary 32B20; Secondary 32C05
DOI: https://doi.org/10.1090/S0002-9947-1975-0379882-8
MathSciNet review: 0379882
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The stratification of a semianalytic or subanalytic set (that is, a set which locally is the proper analytic image of some semianalytic set) leads easily, by consecutive projections in Euclidean space, to a CW decomposition. In the category of subanalytic sets and continuous maps with subanalytic graphs, theories of slicing, intersection, and homology result through use of the topological chains defined by subanalytic sets.


References [Enhancements On Off] (What's this?)

  • [1] A. Dold, Lectures on algebraic topology, Springer-Verlag, Berlin and New York, 1973.
  • [2] H. Federer, Geometric measure theory, Die Grundlehren der math. Wissenschaften, Band 153, Springer-Verlag, New York, 1969. MR 41 #1976. MR 0257325 (41:1976)
  • [3] B. Giesecke, Simpliziale Zerlegung abzählbarer analytischer Räume, Math. Z. 83 (1964), 177-213. MR 28 #2563. MR 0159346 (28:2563)
  • [4] R. Hardt, Slicing and intersection theory for chains associated with real analytic varieties, Acta Math. 129 (1972), 57-136. MR 47 #4110. MR 0315561 (47:4110)
  • [5] -, Slicing and intersection theory for chains modulo v associated with real analytic varieties, Trans. Amer. Math. Soc. 185 (1973), 327-340.
  • [6] -, Homology theory for real analytic and semianalytic sets, Ann. Scuola Norm. Sup. Pisa (4) 2 (1975). MR 0382699 (52:3581)
  • [7] -, Stratification of real analytic mappings and images, Inventiones Math. 28 (1975), 193-208. MR 0372237 (51:8453)
  • [8] -, Sullivan's local Euler characteristic theorem, Manuscripta Math. 12 (1974), 87-92. MR 0338431 (49:3196)
  • [9] H. Hironaka, Subanalytic sets, Number Theory, Algebraic Geometry, and Commutative Algebra, in Honor of Y. Akizuki, Kinokuniya, Tokyo, 1973, pp. 453-493. MR 0377101 (51:13275)
  • [10] S. Łojasiewicz, Triangulation of semi-analytic sets, Ann. Scuola Norm. Sup. Pisa (3) 18 (1964), 449-474. MR 30 #3478. MR 0173265 (30:3478)
  • [11] -, Ensembles semianalytiques, Cours Faculté des Sciences d'Orsay, Inst. Hautes Études Sci. Bures-sur-Yvette, 1965.
  • [12] W. F. Pohl, Some integral formulas for space curves and their generalization, Amer. J. Math. 90 (1968), 1321-1345. MR 38 #6523. MR 0238247 (38:6523)
  • [13] R. Hardt, Triangulation of subanalytic sets and proper light subanalytic maps (preprint). MR 0454051 (56:12302)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32B20, 32C05

Retrieve articles in all journals with MSC: 32B20, 32C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0379882-8
Keywords: Stratification, semianalytic, subanalytic, subanalytic chain, slice, intersection
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society